# SDR HALA2012072000178

- Difficulty date: July 20, 2012
- Submitted: July 22, 2012
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 23,630 hours, 27,293 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: BH0009AB0585
- Condition: Disintegrated
- Location: Mlg
- Part time: 640 hours, 1,507 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT APPROX 90 KNOTS,  A RT MAIN GEAR TIRE APPEARED TO FAIL.  R & R NR 3 & NR 4 MAIN TIRE IAW AMM 32-41-01.  SPIN & SECURITY CHECKED OK.  BOROSCOPED NR 2 ENGINE, CHECKED GOOD.  REPLACED NR 3 & NR 4 BRAKE AS A PRECAUTIONARY.  LEAK CHECKED GOOD. FOUND RT INBD T/E FLAP DAMAGED.  REPAIRED IAW M105.
